Ensuring Your Safety With Foradil

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Foradil if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Foradil Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose of Foradil?

People who take too much Foradil may have overdose symptoms that could include:
 
  • Chest pain (angina)
  • High blood pressure (hypertension) or low blood pressure (hypotension)
  • Nervousness
  • Headaches
  • Shakiness (tremors)
  • Dry mouth
  • Feelings of a rapidly or forcefully beating heart (heart palpitations)
  • Nausea
  • Dizziness
  • Insomnia or fatigue
  • Seizures
  • An irregular heart rhythm (arrhythmia) or a fast heart rate (tachycardia)
  • Low potassium in the blood (hypokalemia)
  • High blood sugar (hyperglycemia)
  • Cardiac arrest
  • Loss of life.
     
If you happen to take an overdose, seek immediate medical attention.
 
(Click Foradil Overdose for more information.)
 
5 Tips to Keep a Cold at Bay

Foradil Aerolizer

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.